Alert archive / Tennessee / Flash Flood Warnings in 2016
Flash Flood Warning 6, NWS Nashville, TN
NWS Nashville, TN issued this flash flood warning at May 11, 2016, 4:14 AM CDT for Sumner County, Tennessee. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2016, 4:14 AM CDT (09:14 UTC)
- Expired
- May 11, 2016, 6:15 AM CDT
- In force
- 2 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- None
County Sumner County, TN
The radar
The Nashville radar (KOHX), 36 km from the middle of the area, began a volume at 09:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 9.2 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1257 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1467 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 276 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 6.3
The text
As transmitted.
138
WGUS54 KOHX 110914
FFWOHX
TNC165-111115-
/O.NEW.KOHX.FF.W.0006.160511T0914Z-160511T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
414 AM CDT WED MAY 11 2016
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL SUMNER COUNTY IN MIDDLE TENNESSEE...
* UNTIL 615 AM CDT
* AT 413 AM CDT...EMERGENCY MANAGEMENT OFFICIALS REPORTED FLASH
FLOODING ACROSS THE WARNED AREA WITH WATER RESCUES IN PROGRESS
NEAR GALLATIN AND CASTALIAN SPRINGS. UP TO THREE INCHES OF RAIN
HAS FALLEN OVERNIGHT.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WESTMORELAND...PORTLAND...BETHPAGE AND OAK GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3654 8624 3653 8622 3650 8622 3648 8624
3645 8624 3645 8627 3638 8627 3651 8664
3662 8656
$$
SHAMBURGER1 follow-up statement
014
WGUS74 KOHX 111057
FFSOHX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
557 AM CDT WED MAY 11 2016
TNC165-111106-
/O.CAN.KOHX.FF.W.0006.000000T0000Z-160511T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SUMNER TN-
557 AM CDT WED MAY 11 2016
...THE FLASH FLOOD WARNING FOR CENTRAL SUMNER COUNTY IS CANCELLED...
A NEW FLASH FLOOD WARNING HAS BEEN ISSUED FOR NORTHERN SUMNER COUNTY
UNTIL 8 AM. PLEASE CONTINUE TO AVOID FLOODED AREAS AND HEED ANY
ROAD CLOSURES.
LAT...LON 3654 8624 3653 8622 3650 8622 3648 8624
3645 8624 3645 8627 3638 8627 3651 8664
3662 8656
$$
SHAMBURGERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at May 11, 3:01 AM CDT, 1 hour 13 minutes earlier.
Area forecast discussion, May 11, 3:01 AM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 301 AM CDT WED MAY 11 2016 .DISCUSSION... STRONG TO SEVERE CONVECTION CONTINUES AT THE TIME OF THIS DISCUSSION FROM ROBERTSON DOWN THROUGH SUMNER...WILSON AND DE KALB COUNTIES. SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 6 AM CDT. SHORT WAVE WILL CONTINUE TO WORK SLOWLY EASTWARD NEXT SEVERAL HOURS BEFORE EXITING MID STATE WITH SHORT RANGE MODELS PUSHING CONVECTION EASTWARD TOWARD PLATEAU. MID STATE WELL WITHIN WARM SECTOR WITH FRONTAL BOUNDARY DRAPED WELL TO OUR NORTH ACROSS NORTHERN MISSOURI THROUGH CENTRAL ILLINOIS AND INDIANA. 40 KNOT SOUTHWESTERLY LOW LEVEL JET PUMPING UP AGAINST LINE OF CONVECTION IN MIDDLE TENNESSEE AS 40 KNOT MID LEVEL JET DIVES DOWN IN NORTHWEST FLOW PRODUCING STRONG DYNAMICS AND SHEAR ACROSS THE AREA. AS SHORT WAVE PULLS EAST THIS MORNING LOW LEVEL JET RELAXES AND THINK MID STATE LOOKING AT MORE OF A SCATTERED VARIETY OF THUNDERSTORMS DURING THE DAY TODAY WITH TEMPS GETTING UP INTO THE MIDDLE 80S MANY LOCATIONS. OTHER THAN AFTERNOON HEATING HARD PRESSED TO FIND MUCH IN THE WAY OF A TRIGGER FOR STRONG TO POTENTIALLY SEVERE THREAT DURING THE DAY. CONVECTION TONIGHT WILL BE CONCENTRATED OVER NORTHEAST MIDDLE TENNESSEE AND ALONG THE KENTUCKY BORDER. ON THURSDAY FRONTAL SYSTEM GETS CLOSER SO HAVE RAMPED UP POPS ACROSS MIDDLE TENNESSEE FOR THURSDAY INTO THURSDAY NIGHT. DRY FRIDAY AND SATURDAY BUT BY SUNDAY A WEST TO EAST FRONTAL BOUNDARY WILL BE DRAPED ACROSS OUR AREA AS UPPER PATTERN TRANSITIONS TO A MORE ZONAL FLOW. HAVE SHOWER AND THUNDERSTORM CHANCES IN FORECAST SUNDAY THROUGH MIDDLE OF NEXT WEEK. TEMPS STAY REASONABLY CLOSE TO CLIMATOLOGY THIS FORECAST PACKAGE WITH NO MAJOR CHANGE EXPECTED. && .AVIATION... 06Z TAF DISCUSSION. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AND MOVE ACROSS PARTS OF THE MID STATE LATE TONIGHT AND EARLY WEDNESDAY MORNING. IN PRECIPITATION AREAS, OCCASIONAL PERIODS OF MVFR ARE EXPECTED. BY EARLY WEDNESDAY AFTERNOON, LOW CLOUDS SHOULD BECOME SCATTERED, WITH VFR CONDITIONS FOR THE REMAINDER OF THE FORECAST PERIOD. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 85 66 87 57 77 / 40 20 60 50 10 CLARKSVILLE 85 66 82 55 74 / 30 30 60 40 10 CROSSVILLE 77 63 81 58 72 / 40 30 50 60 10 COLUMBIA 86 64 85 57 76 / 30 20 50 50 10 LAWRENCEBURG 85 64 85 58 77 / 30 20 50 50 10 WAVERLY 85 65 83 55 75 / 30 20 60 40 0 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......01/BOYD AVIATION........55/SHAMBURGER
Hazardous weather outlook, May 10, 11:26 PM CDT, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 1126 PM CDT TUE MAY 10 2016 TNZ005>011-023>034-056>066-075-077>080-093>095-110945- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 1126 PM CDT TUE MAY 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR MUCH OF MIDDLE TENNESSEE UNTIL 6 AM CDT. A FEW THUNDERSTORMS OVERNIGHT MAY BE SEVERE...AND PRODUCE LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS ACROSS MIDDLE TENNESSEE ON THURSDAY INTO THURSDAY NIGHT. A COLD FRONT WILL MOVE ACROSS MIDDLE TENNESSEE LATE THURSDAY. AHEAD OF THE FRONT...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED. A FEW STORMS MAY BE STRONG OR POSSIBLY SEVERE...WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS ARE APPRECIATED...INCLUDING ANY OCCURRENCES OF WIND DAMAGE OR HAIL.
In the hours before
Special weather statement, May 11, 2:57 AM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
257 AM CDT WED MAY 11 2016
TNZ008-009-029-030-110900-
TROUSDALE TN-SUMNER TN-MACON TN-SMITH TN-
257 AM CDT WED MAY 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR SMITH...NORTHEASTERN SUMNER...
MACON AND TROUSDALE COUNTIES UNTIL 400 AM CDT...
AT 257 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTHWEST OF WESTMORELAND...OR 9 MILES NORTH OF GALLATIN...MOVING
SOUTHEAST AT 30 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GALLATIN...LAFAYETTE...CARTHAGE...HARTSVILLE...WESTMORELAND...
GORDONSVILLE...RED BOILING SPRINGS...PORTLAND...SOUTH CARTHAGE...
MITCHELLVILLE...DIXON SPRINGS...COTTONTOWN...PLEASANT SHADE...BETHPAGE
AND OAK GROVE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT FOR
MIDDLE TENNESSEE.
LAT...LON 3653 8581 3634 8583 3629 8585 3625 8582
3613 8582 3628 8612 3632 8617 3634 8621
3645 8659 3660 8659 3663 8656 3665 8651
3665 8636
TIME...MOT...LOC 0757Z 294DEG 28KT 3651 8640
SHAMBURGERLocal storm report, May 11, 3:14 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
314 AM CDT WED MAY 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM FLOOD PORTLAND 36.59N 86.52W
05/11/2016 SUMNER TN FACEBOOK
WATER WAS COVERING PART OF CORA STREET IN PORTLAND.
&&
EVENT NUMBER OHX1600469
SHLocal storm report, May 11, 3:17 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
317 AM CDT WED MAY 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM HAIL CROSS PLAINS 36.54N 86.68W
05/10/2016 E1.75 INCH ROBERTSON TN FACEBOOK
GOLFBALL SIZE HAIL IN CROSS PLAINS
1033 PM TSTM WND DMG 3 NW JOELTON 36.34N 86.91W
05/10/2016 DAVIDSON TN BROADCAST MEDIA
TREES DOWN AT 7335 HARPER ROAD IN JOELTON
1105 PM HAIL GOODLETTSVILLE 36.33N 86.70W
05/10/2016 E1.00 INCH DAVIDSON TN TRAINED SPOTTER
TRAINED SPOTTER REPORTED QUARTER SIZE HAIL AND
ESTIMATED 60 MPH WINDS AT EXIT 96 ON I-65
1135 PM TSTM WND DMG 3 NE GREEN HILL 36.27N 86.53W
05/10/2016 WILSON TN EMERGENCY MNGR
TREE AND 4-5 POWER LINES DOWN ACROSS SINGING SPRINGS
ROAD AT NONAVILLE ROAD BLOCKING THE ROADWAY
1245 AM TSTM WND DMG 5 SE LEBANON 36.14N 86.27W
05/11/2016 WILSON TN EMERGENCY MNGR
TREE BLOCKING SOUTHBOUND LANE OF CAINSVILLE ROAD NEAR
SHORTER ROAD
0100 AM FLASH FLOOD 1 W MOUNT JULIET 36.21N 86.54W
05/11/2016 WILSON TN EMERGENCY MNGR
FLOODED HOME NEAR PASCAL DRIVE AND DIVISION STREET
0100 AM FLASH FLOOD 2 SW MOUNT JULIET 36.18N 86.55W
05/11/2016 WILSON TN EMERGENCY MNGR
WATER ENTERING HOME ON JOHN WRIGHT ROAD
&&
EVENT NUMBER OHX1600470
EVENT NUMBER OHX1600471
EVENT NUMBER OHX1600472
EVENT NUMBER OHX1600473
EVENT NUMBER OHX1600474
EVENT NUMBER OHX1600475
EVENT NUMBER OHX1600476
SHAMBURGERLocal storm report, May 11, 3:28 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
328 AM CDT WED MAY 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL 5 NNW CLARKSVILLE 36.63N 87.38W
05/10/2016 E1.75 INCH MONTGOMERY TN TRAINED SPOTTER
GOLFBALL SIZE HAIL NEAR THE KY-TN LINE
0845 PM HAIL CUMBERLAND CITY 36.38N 87.64W
05/10/2016 E1.00 INCH STEWART TN AMATEUR RADIO
QUARTER SIZE HAIL AT CUMBERLAND CITY
0947 PM HAIL CROSS PLAINS 36.54N 86.68W
05/10/2016 E0.88 INCH ROBERTSON TN TRAINED SPOTTER
NICKEL SIZE HAIL AT CROSS PLAINS
0955 PM HAIL 1 N WHITE HOUSE 36.48N 86.67W
05/10/2016 E1.00 INCH ROBERTSON TN TRAINED SPOTTER
QUARTER SIZE HAIL JUST NORTH OF WHITE HOUSE
0955 PM HAIL CROSS PLAINS 36.54N 86.68W
05/10/2016 E1.75 INCH ROBERTSON TN FACEBOOK
GOLFBALL SIZE HAIL IN CROSS PLAINS
1005 PM HAIL 7 NW ASHLAND CITY 36.35N 87.15W
05/10/2016 E1.00 INCH CHEATHAM TN TRAINED SPOTTER
QUARTER SIZE HAIL ABOUT 5 MILES WEST OF PLEASANT VIEW.
1005 PM HAIL CROSS PLAINS 36.54N 86.68W
05/10/2016 E1.00 INCH ROBERTSON TN PUBLIC
QUARTER SIZE HAIL AT CROSS PLAINS
1005 PM HAIL 8 NNE CHAPMANSBORO 36.44N 87.10W
05/10/2016 E1.00 INCH CHEATHAM TN TWITTER
QUARTER SIZE HAIL AT HIGHWAY 41A AND MAXEY ROAD
1006 PM HAIL 10 SW SPRINGFIELD 36.40N 87.01W
05/10/2016 E1.75 INCH ROBERTSON TN LAW ENFORCEMENT
TENNESSEE HIGHWAY PATROL REPORTED AN OFFICERS CAR
GETTING BEAT UP BY GOLFBALL SIZE HAIL AT EXIT 24 ON
INTERSTATE 24
1006 PM HAIL 9 N ASHLAND CITY 36.41N 87.06W
05/10/2016 E1.75 INCH CHEATHAM TN TRAINED SPOTTER
GOLFBALL HAIL COVERING THE GROUND AT PLEASANT VIEW.
1010 PM HAIL 9 N ASHLAND CITY 36.41N 87.06W
05/10/2016 E1.00 INCH CHEATHAM TN TRAINED SPOTTER
QUARTER SIZE HAIL NEAR HIGHWAY 41 AND MAXEY ROAD
1018 PM HAIL 10 SW SPRINGFIELD 36.40N 87.01W
05/10/2016 E1.75 INCH ROBERTSON TN TRAINED SPOTTER
QUARTER TO GOLFBALL SIZE HAIL AT MILE MARKER 26 ON
INTERSTATE 24.
1029 PM HAIL 12 NNW GALLATIN 36.54N 86.54W
05/10/2016 M1.00 INCH SUMNER TN TRAINED SPOTTER
1030 PM HAIL 8 S SPRINGFIELD 36.38N 86.88W
05/10/2016 E1.75 INCH ROBERTSON TN TRAINED SPOTTER
GOLFBALL HAIL IN EXTREME SOUTHERN ROBERTSON COUNTY...
JUST NORTH OF DAVIDSON COUNTY LINE.
1030 PM HAIL 5 N GALLATIN 36.45N 86.45W
05/10/2016 E1.00 INCH SUMNER TN COUNTY OFFICIAL
QUARTER SIZE HAIL AT SOUTH TUNNEL ROAD AND DOBBINS ROAD
1033 PM TSTM WND DMG 3 NW JOELTON 36.34N 86.91W
05/10/2016 DAVIDSON TN BROADCAST MEDIA
TREES DOWN AT 7335 HARPER ROAD IN JOELTON
1040 PM TSTM WND DMG 5 NE ASHLAND CITY 36.33N 87.00W
05/10/2016 CHEATHAM TN TRAINED SPOTTER
SEVERAL TREES DOWN
1046 PM HAIL GREENBRIER 36.42N 86.80W
05/10/2016 M1.00 INCH ROBERTSON TN TRAINED SPOTTER
1105 PM HAIL GOODLETTSVILLE 36.33N 86.70W
05/10/2016 E1.00 INCH DAVIDSON TN TRAINED SPOTTER
TRAINED SPOTTER REPORTED QUARTER SIZE HAIL AND
ESTIMATED 60 MPH WINDS AT EXIT 96 ON I-65
1115 PM TSTM WND DMG 4 NNW MOUNT JULIET 36.26N 86.55W
05/10/2016 WILSON TN NWS EMPLOYEE
TREE BLOWN ACROSS SAUNDERSVILLE ROAD NEAR HERMITAGE
CHURCH OF NAZARENE.
1130 PM HAIL LAKEWOOD 36.24N 86.63W
05/10/2016 E1.00 INCH DAVIDSON TN TRAINED SPOTTER
1135 PM TSTM WND DMG 3 NE GREEN HILL 36.27N 86.53W
05/10/2016 WILSON TN EMERGENCY MNGR
TREE AND 4-5 POWER LINES DOWN ACROSS SINGING SPRINGS
ROAD AT NONAVILLE ROAD BLOCKING THE ROADWAY
1139 PM HAIL HENDERSONVILLE 36.29N 86.60W
05/10/2016 M1.75 INCH SUMNER TN TRAINED SPOTTER
1139 PM HAIL OLD HICKORY 36.26N 86.65W
05/10/2016 M1.75 INCH DAVIDSON TN TRAINED SPOTTER
1140 PM HAIL 3 E HERMITAGE 36.20N 86.57W
05/10/2016 M0.88 INCH WILSON TN NWS EMPLOYEE
NICKEL HAIL AT THE NWS IN OLD HICKORY
1140 PM TSTM WND DMG 1 W MOUNT JULIET 36.21N 86.54W
05/10/2016 WILSON TN LAW ENFORCEMENT
MOUNT JULIET POLICE DEPT REPORTED TREES DOWN AT WEST
DIVISION AND SOUTH GREENHILL RD.
1140 PM HAIL HERMITAGE 36.20N 86.62W
05/10/2016 E1.00 INCH DAVIDSON TN PUBLIC
TWITTER REPORT OF 1 INCH HAIL AT HERMITAGE
1140 PM HAIL HERMITAGE 36.20N 86.62W
05/10/2016 M2.00 INCH DAVIDSON TN FACEBOOK
PICTURE OF 2 INCH DIAMETER HAIL WAS POSTED ON FACEBOOK.
1140 PM HAIL HERMITAGE 36.20N 86.62W
05/10/2016 M2.50 INCH DAVIDSON TN FACEBOOK
TENNIS BALL SIZE HAIL NEAR ANDREW JACKSON PKWY IN
HRMITAGE CAUSED DAMAGE TO CARS AND CRACKED A WINDOW.
1200 AM HAIL BELINDA CITY 36.17N 86.48W
05/11/2016 M1.75 INCH WILSON TN FACEBOOK
GOLF BALL HAIL WAS REPORTED IN BELINDA CITY AND IN THE
PROVIDENCE OF MOUNT JULIET COMMUNITY.
1201 AM HAIL MOUNT JULIET 36.21N 86.52W
05/11/2016 E1.75 INCH WILSON TN TRAINED SPOTTER
QUARTER TO GOLFBALL SIZE HAIL IN THE MOUNT JULIET AREA
1245 AM FLASH FLOOD 1 W MOUNT JULIET 36.21N 86.52W
05/11/2016 WILSON TN LAW ENFORCEMENT
FLOODED ROAD AT DIVISION STREET AND PASCAL DRIVE.
1245 AM FLOOD BELINDA CITY 36.17N 86.48W
05/11/2016 WILSON TN FACEBOOK
STONERS CREEK HAD RISEN ACROSS SUNNYMEADE DRIVE AND
ROAD WAS IMPASSABLE.
1245 AM FLOOD MOUNT JULIET 36.21N 86.52W
05/11/2016 WILSON TN FACEBOOK
PARKING LOTS AND YARDS WERE FLOODED WITH WATER OVER 1
FOOT DEEP IN SPOTS NEAR CHARLIE DANIELS PARK.
1245 AM FLOOD MOUNT JULIET 36.21N 86.52W
05/11/2016 WILSON TN FACEBOOK
WATER WAS UP TO 1 FOOT DEEP IN STORE PARKING LOT AT
LEBANON ROAD AND NONAVILLE ROAD.
1245 AM TSTM WND DMG 5 SE LEBANON 36.14N 86.27W
05/11/2016 WILSON TN EMERGENCY MNGR
TREE BLOCKING SOUTHBOUND LANE OF CAINSVILLE ROAD NEAR
SHORTER ROAD
1246 AM HAIL 8 S LEBANON 36.09N 86.32W
05/11/2016 E1.00 INCH WILSON TN TRAINED SPOTTER
1 INCH HAIL NEAR CEDARS OF LEBANON STATE PARK.
0100 AM FLASH FLOOD 1 W MOUNT JULIET 36.21N 86.54W
05/11/2016 WILSON TN EMERGENCY MNGR
FLOODED HOME NEAR PASCAL DRIVE AND DIVISION STREET
0100 AM FLASH FLOOD 2 SW MOUNT JULIET 36.18N 86.55W
05/11/2016 WILSON TN EMERGENCY MNGR
WATER ENTERING HOME ON JOHN WRIGHT ROAD
0300 AM FLOOD PORTLAND 36.59N 86.52W
05/11/2016 SUMNER TN FACEBOOK
WATER WAS COVERING PART OF CORA STREET IN PORTLAND.
&&
EVENT NUMBER OHX1600440 OHX1600439 OHX1600441 OHX1600448 OHX1600470
OHX1600442 OHX1600443 OHX1600477 OHX1600444 OHX1600446 OHX1600449
OHX1600447 OHX1600445 OHX1600451 OHX1600452 OHX1600471 OHX1600453
OHX1600450 OHX1600472 OHX1600459 OHX1600454 OHX1600473 OHX1600455
OHX1600457 OHX1600456 OHX1600460 OHX1600461 OHX1600463 OHX1600478
OHX1600464 OHX1600458 OHX1600462 OHX1600466 OHX1600467 OHX1600468
OHX1600474 OHX1600465 OHX1600475 OHX1600476 OHX1600469
SHSpecial weather statement, May 11, 3:45 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 345 AM CDT WED MAY 11 2016 TNZ009-028>032-064-110930- TROUSDALE TN-PUTNAM TN-DE KALB TN-MACON TN-SMITH TN-WILSON TN- JACKSON TN- 345 AM CDT WED MAY 11 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SMITH...JACKSON...NORTHEASTERN DE KALB...WEST CENTRAL PUTNAM...SOUTHERN MACON...NORTHEASTERN WILSON AND TROUSDALE COUNTIES UNTIL 430 AM CDT... AT 344 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HARTSVILLE...MOVING SOUTHEAST AT 30 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LAFAYETTE...CARTHAGE...GAINESBORO...HARTSVILLE...BAXTER...GORDONSVILLE... HICKMAN...SOUTH CARTHAGE...DICKERSON CHAPEL RECREATION AREA...GRANVILLE... EDGAR EVANS STATE PARK...DIXON SPRINGS...WHITLEYVILLE...TUCKERS CROSSROADS...CENTER HILL LAKE AND PLEASANT SHADE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT FOR MIDDLE TENNESSEE. LAT...LON 3645 8557 3602 8569 3623 8629 3653 8621 TIME...MOT...LOC 0844Z 297DEG 27KT 3635 8609 SHAMBURGER
Local storm report, May 11, 3:55 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
355 AM CDT WED MAY 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 AM HEAVY RAIN 1 NNE GREEN HILL 36.25N 86.56W
05/11/2016 M3.08 INCH WILSON TN NWS OFFICE
RAINFALL MEASURED FROM 11PM THROUGH 355AM
&&
EVENT NUMBER OHX1600479
SHAMBURGERThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 7:17 PM CDT | Special Weather Statement | OHX | Stewart | 43 min |
| May 10, 7:51 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery | 24 min |
| May 10, 8:01 PM CDT | Tornado Warning | OHX | Montgomery | 29 min |
| May 10, 8:14 PM CDT | Special Weather Statement | OHX | Stewart | 46 min |
| May 10, 8:26 PM CDT | Tornado Warning | OHX | Montgomery | 34 min |
| May 10, 8:41 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Montgomery, Stewart | 34 min |
| May 10, 8:47 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Robertson | 28 min |
| May 10, 9:06 PM CDT | Severe Thunderstorm Warning | OHX | Stewart | 24 min |
| May 10, 9:13 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Montgomery | 47 min |
| May 10, 9:16 PM CDT | Special Weather Statement | OHX | Robertson | 44 min |
| May 10, 9:18 PM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 27 min |
| May 10, 9:43 PM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 32 min |
| May 10, 9:51 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Montgomery, Robertson | 24 min |
| May 10, 10:05 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Robertson | 25 min |
| May 10, 10:12 PM CDT | Severe Thunderstorm Warning | OHX | Sumner | 33 min |
| May 10, 10:14 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Robertson, Sumner | 46 min |
| May 10, 10:40 PM CDT | Severe Thunderstorm Warning | OHX | Macon, Sumner, Trousdale | 40 min |
| May 10, 10:51 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Robertson, Sumner | 39 min |
| May 10, 11:11 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Sumner, Wilson | 34 min |
| May 10, 11:45 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Sumner, Wilson | 30 min |
| May 10, 11:53 PM CDT | Flash Flood Warning | OHX | Davidson, Rutherford, Sumner, Wilson | 112 min |
| May 10, 11:58 PM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Robertson, Sumner | 3 hr |
| May 11, 12:18 AM CDT | Severe Thunderstorm Warning | OHX | Rutherford, Wilson | 27 min |
| May 11, 12:44 AM CDT | Severe Thunderstorm Warning | OHX | Rutherford, Wilson | 31 min |
| May 11, 1:10 AM CDT | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Rutherford, Wilson | 35 min |
| May 11, 1:33 AM CDT | Special Weather Statement | OHX | Sumner | 27 min |
| May 11, 1:39 AM CDT | Special Weather Statement | OHX | DeKalb | 51 min |
| May 11, 1:43 AM CDT | Areal Flood Warning | OHX | Cheatham, Davidson, Robertson, Sumner, Wilson | 2 hr |
| May 11, 2:02 AM CDT | Special Weather Statement | OHX | Trousdale | 28 min |
| May 11, 2:20 AM CDT | Areal Flood Advisory | OHX | Robertson, Sumner | 115 min |
| May 11, 2:57 AM CDT | Special Weather Statement | OHX | Macon, Smith, Sumner, Trousdale | 63 min |
| May 11, 3:45 AM CDT | Special Weather Statement | OHX | Jackson, Smith, Trousdale | 45 min |
| May 11, 4:03 AM CDT | Flash Flood Warning | OHX | Smith, Trousdale | 117 min |
| May 11, 4:35 AM CDT | Special Weather Statement | OHX | Jackson, Smith | 40 min |
| May 11, 4:39 AM CDT | Special Weather Statement | OHX | Davidson | 36 min |
| May 11, 5:55 AM CDT | Flash Flood Warning | OHX | Macon, Smith, Sumner, Trousdale | 2 hr |
| May 11, 7:07 AM CDT | Special Weather Statement | OHX | Sumner | 23 min |
| May 11, 7:21 AM CDT | Special Weather Statement | OHX | Jackson | 24 min |
| May 11, 7:47 AM CDT | Special Weather Statement | OHX | Jackson, Putnam | 58 min |
| May 11, 7:54 AM CDT | Flash Flood Warning | OHX | Jackson, Macon, Robertson, Smith, Sumner, Trousdale | 4 hr |
| May 11, 8:32 AM CDT | Special Weather Statement | OHX | Sumner, Trousdale | 43 min |
| May 11, 8:41 AM CDT | Flash Flood Warning | OHX | Macon, Sumner, Trousdale | 4 hr |
| May 11, 8:43 AM CDT | Special Weather Statement | OHX | Cumberland | 32 min |
| May 11, 9:24 AM CDT | Flash Flood Warning | OHX | Cumberland, Fentress, Overton, Putnam | 3 hr |
| May 11, 9:41 AM CDT | Special Weather Statement | OHX | Putnam | 34 min |
| May 11, 11:57 AM CDT | Areal Flood Warning | OHX | Clay, Jackson, Macon, Robertson, Smith, Sumner and 2 more | 6 hr |
Nearby
Flash Flood Warnings in Tennessee, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.